# SDR 9902409154

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE ESCAPE PATH EMERGENCY LIGHTING ON CATWALK INOPERATIVE.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
